| Model Number |
ONYXNG35038UX |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent deployment issues were encountered.It was noted that upon deployment when moving the device, the balloon collapsed and the stent dislodged.Stent dislodgment occurred following failed delivery.The lesion being treated was severely tortuous and severely calcified located in the mid right coronary artery (rca).The device was inspected prior to use with no issues.The device did not pass through a previously deployed stent.Excessive force was not used during delivery.The dislodged stent was removed from the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.